RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 4, Pages 128–142 (Mi dm827)  

This article is cited in 2 scientific papers (total in 2 papers)

On the degree of uniform id-decomposition of closed classes in $P_k$

S. S. Marchenkov


Full text: PDF file (1515 kB)

Bibliographic databases:
UDC: 519
Received: 11.11.1990

Citation: S. S. Marchenkov, “On the degree of uniform id-decomposition of closed classes in $P_k$”, Diskr. Mat., 3:4 (1991), 128–142

Citation in format AMSBIB
\Bibitem{Mar91}
\by S.~S.~Marchenkov
\paper On the degree of uniform id-decomposition of closed classes in~$P_k$
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 4
\pages 128--142
\mathnet{http://mi.mathnet.ru/dm827}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1160242}
\zmath{https://zbmath.org/?q=an:0752.03007}


Linking options:
  • http://mi.mathnet.ru/eng/dm827
  • http://mi.mathnet.ru/eng/dm/v3/i4/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Marchenkov, “Orders of Discriminator Classes in Multivalued Logic”, Math. Notes, 86:4 (2009), 516–521  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. S. Marchenkov, “The uniform $id$-decomposition of functions of many-valued logic over homogeneous functions”, Discrete Math. Appl., 20:5-6 (2010), 611–620  mathnet  crossref  crossref  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:123
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019